The supremum of brownian local times on Hölder curves
Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 6, p. 627-642
@article{AIHPB_2001__37_6_627_0,
     author = {Bass, Richard F. and Burdzy, Krzysztof},
     title = {The supremum of brownian local times on H\"older curves},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {37},
     number = {6},
     year = {2001},
     pages = {627-642},
     zbl = {0995.60076},
     mrnumber = {1863273},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_6_627_0}
}
Bass, Richard F.; Burdzy, Krzysztof. The supremum of brownian local times on Hölder curves. Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 6, pp. 627-642. http://www.numdam.org/item/AIHPB_2001__37_6_627_0/

[1] R.F. Bass, Probabilistic Techniques in Analysis, Springer-Verlag, New York, 1995. | MR 1329542 | Zbl 0817.60001

[2] R.F. Bass, K. Burdzy, Stochastic bifurcation models, Ann. Probab. 27 (1999) 50-108. | MR 1681142 | Zbl 0943.60087

[3] R.F. Bass, D. Khoshnevisan, Local times on curves and uniform invariance principles, Probab. Theory Related Fields 92 (1992) 465-492. | MR 1169015 | Zbl 0767.60070

[4] K. Burdzy, J. San Martín, Iterated law of iterated logarithm, Ann. Probab. 23 (1995) 1627-1643. | MR 1379161 | Zbl 0857.60035

[5] G.F. Clements, Entropies of several sets of real valued functions, Pacific J. Math. 13 (1963) 1085-1095. | MR 158970 | Zbl 0158.05002

[6] B. Davis, Distribution of Brownian local time on curves, Bull. London Math. Soc. 30 (1998) 182-184. | MR 1489330 | Zbl 0921.60069

[7] I. Karatzas, S. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York, 1994. | MR 917065 | Zbl 0638.60065

[8] M. Ledoux, M. Talagrand, Probability in Banach Spaces. Isoperimetry and Processes, Springer-Verlag, Berlin, 1991. | MR 1102015 | Zbl 0748.60004

[9] M.B. Marcus, J. Rosen, Gaussian chaos and sample path properties of additive functionals of symmetric Markov processes, Ann. Probab. 24 (1996) 1130-1177. | MR 1411490 | Zbl 0862.60065

[10] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1994. | MR 1303781 | Zbl 0804.60001